# SDR SWIA200312641

- Difficulty date: November 27, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 217 hours, 210 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 601R930507
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE INFLIGHT WITH FLAPS SELECTOR AT 8.  FOLLOWED QRH AND LANDED FLAPS 8.  REMOVED AND REPLACED FECU  IAW CRJ MM 27-50-00.  OPS CHECK GOOD.
